# SDR P5CA9800508

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT APPROX STA 1590 LBL 30 SUB FLOOR INTERCOSTAL BENT AND CRACKED.  INSTALLED NEW FABRICATED INTERCOSTAL WEB ASSY.
